# SDR GLBA2001226

- Difficulty date: November 1, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 18,178 hours, 21,879 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1183800043
- Part serial: 0547
- Condition: Failed
- Location: A/C Bay
- Part time: 3,161 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL ENVIRONMENTAL FAILURE.  INSPECTED AND REPLACED OVERPRESSURE SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
